Adomain Decomposition Method for Initial Value Problem

Authors(2) :-Sivasangeetha N, T.Ramesh

The Adomian decomposition method (ADM) is a powerful method which considers the approximate solution of a non-linear equation as an infinite series which usually converges to the exact solution. In this paper, this method is proposed to solve some initial value problems. It is shown that the series solutions converges to the exact solution for each problem.

Authors and Affiliations

Sivasangeetha N
M.Sc Mathematics, Department of Mathematics, Dr. SNS Rajalakshmi College of Arts and Science(Autonomous), Coimbatore, Tamil Nadu, India
M.Sc .M.Phil., Assistant Professor, Department of Mathematics, Dr.SNS Rajalakshmi College of Arts and Science (Autonomous), Coimbatore, Tamil Nadu, India

Adomain Decomposition Method; Initial value problems; Non-linear; Differential equations

  1. Adomian G (1988) A Review of the Decomposition Method in Applied Mathematics. J Math Anal Appl 135: 501-544.
  2. Somali S, Gokmen G (2007)Adomian Decomposition Method for Non-Linear Sturm-Liouville Problems. Surveys in Mathematics and its Applications 2: 11-20.
  3. Mustafa I (2005) On Numerical Solution of One-Dimensional Non-Linear Burger’s Equation and Convergence of the Decomposition Method. Appl Math Comput 170: 76-85
  4. Biazar J, Shafiof SM (2007) A Simple Algorithm for Calculating Adomian Polynomials. Int J Contemp Math Sciences 2: 975-982.
  5. Biazar J, Pourabd M (2006) A Maple Program for Computing Adomian Polynomials. International Mathematical Forum 1: 1919-1924.
  6. A. M.Wazwaz, A reliable modi_cation of Adomian decomposition method, Appl. Math. Comput. 102  (1999), 77-86. MR1682855(99m:65156). Zbl 0928.65083.

Publication Details

Published in : Volume 3 | Issue 6 | September-October 2017
Date of Publication : 2017-10-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 523-525
Manuscript Number : IJSRSET1736130
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Sivasangeetha N, T.Ramesh, " Adomain Decomposition Method for Initial Value Problem, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 3, Issue 6, pp.523-525, September-October-2017.
Journal URL :

Article Preview

Follow Us

Contact Us